# SDR UALA2012020300669

- Difficulty date: February 3, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 46,125 hours, 12,225 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HAS 1EA NICKED FAN BLADE ON FAN BLADES NR 26 AND 35.  BLENDED NR 2 ENG BLADES NR 26 AND 35 PER MM.
